On a triplet of exponential brownian functionals

Larbi Alili; Hiroyuki Matsumoto; Tomoyuki Shiraishi

Séminaire de probabilités de Strasbourg (2001)

  • Volume: 35, page 396-415

How to cite


Alili, Larbi, Matsumoto, Hiroyuki, and Shiraishi, Tomoyuki. "On a triplet of exponential brownian functionals." Séminaire de probabilités de Strasbourg 35 (2001): 396-415. <http://eudml.org/doc/114075>.

author = {Alili, Larbi, Matsumoto, Hiroyuki, Shiraishi, Tomoyuki},
journal = {Séminaire de probabilités de Strasbourg},
keywords = {Brownian motion; exponential functionals},
language = {eng},
pages = {396-415},
publisher = {Springer - Lecture Notes in Mathematics},
title = {On a triplet of exponential brownian functionals},
url = {http://eudml.org/doc/114075},
volume = {35},
year = {2001},

AU - Alili, Larbi
AU - Matsumoto, Hiroyuki
AU - Shiraishi, Tomoyuki
TI - On a triplet of exponential brownian functionals
JO - Séminaire de probabilités de Strasbourg
PY - 2001
PB - Springer - Lecture Notes in Mathematics
VL - 35
SP - 396
EP - 415
LA - eng
KW - Brownian motion; exponential functionals
UR - http://eudml.org/doc/114075
ER -


  1. [1] L. Alili, Fonctionnelles exponentielles et certaines valeurs principales des temps locaux browniens, Thèse de doctorat de l'Univ. ParisVI, 1995. 
  2. [2] L. Alili, D. Dufresne and M. Yor, Sur l'identité de Bougerol pour les fonctionnelles exponentielles du mouvement brownien avec drift, in [24]. Zbl0905.60059
  3. [3] A. Comtet, C. Monthus and M. Yor, Exponential functionals of Brownian motion and disordered systems, J. Appl. Prob., 35 (1998), 255-271. Zbl0929.60063MR1641852
  4. [4] E.B. Davies, Heat Kernels and Spectral Theory, Cambridge Univ. Press, Cambridge, 1989. Zbl0699.35006MR990239
  5. [5] K.D. Elworthy, Xue-Mei Li and M. Yor, The importance of strict local martingales, applications to radial Ornstein-Uhlenbeck processes, Prob. Th. Rel. Fields, 115 (1999), 325-355. Zbl0960.60046MR1725406
  6. [6] J. Fay, Fourier coefficients of the resolvent for a Fuchsian group, J. Reine Angew. Math., 293 (1977), 143-203. Zbl0352.30012MR506038
  7. [7] I.S. Gradshteyn and I.M. Ryzhik, Tables of Integrals, series and Products, Academic Press, New York, 1980. Zbl0521.33001
  8. [8] J.-C. Gruet, Semi-groupe du mouvement Brownien hyperbolique, Stochastics Stochastic Rep., 56 (1996), 53-61. Zbl0891.60075MR1396754
  9. [9] J.-C. Gruet, Windings of hyperbolic Brownian motion, in [24]. Zbl0902.60065
  10. [10] J. Hull and A. White, The pricing of options on assets with stochastic volatilities, J. Finance, 42 (1987), 281-300. Zbl1126.91369
  11. [11] N. Ikeda and H. Matsumoto, Brownian motion on the Hyperbolic plane and Selberg trace formula, J. Func. Anal., 163 (1999), 63-110. Zbl0928.60063MR1682843
  12. [12] K. Itô and H.P. McKean, Jr., Diffusion Processes and Their Sample Paths, Springer-Verlag, Berlin, 1965. Zbl0127.09503
  13. [13] B. Leblanc, Une approche unifiee pour une forme exacte du prix d'une option dans les differents modeles a volatilite stochastique, Stochastic and Stochastic Reports, 57 (1996), 1-35. Zbl0891.60076MR1407945
  14. [14] H.P. McKean, Jr., Stochastic Integrals, Academic Press, New York, 1969. Zbl0191.46603MR247684
  15. [15] H. Matsumoto and M. Yor, A version of Pitman's 2M - X theorem for geometric Brownian motions, C. R. Acad. Sc.Paris Série I, 328 (1999), 1067-1074. Zbl0936.60076MR1696208
  16. [16] H. Matsumoto and M. Yor, Some changes of probabilities related to a geometric Brownian motion version of Pitman's 2M - X theorem, Elect. Comm. in Probab., 4 (1999), 15-23. Zbl0929.60031MR1703607
  17. [17] S.J. Patterson, The Laplace operator on a Riemann surface, Compositio Math., 31 (1975), 83-107. Zbl0321.30020MR384702
  18. [18] J.W. Pitman and M. Yor, Bessel processes and infinitely divisible laws, Stochastic Integrals, ed. by D.Williams, Lecture Notes Math.851, 285-370, Springer-Verlag, Berlin, 1981. Zbl0469.60076MR620995
  19. [19] J.W. Pitman and M. Yor, Asymptotic laws of planar Brownian motion, Ann. Prob., 14 (1986), 733-779. Zbl0607.60070MR841582
  20. [20] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, 3rd. Ed., Springer-Verlag, Berlin, 1999. Zbl0917.60006MR1725357
  21. [21] M. Yor, Loi de l'indice du lacet Brownien, et distribution de Hartman-Watson, Z.W., 53 (1980), 71-95. Zbl0436.60057MR576898
  22. [22] M. Yor, On some exponential functionals of Brownian motion, Adv. Appl. Prob., 24 (1992), 509-531. Zbl0765.60084MR1174378
  23. [23] M. Yor, Interpretations in terms of Brownian and Bessel meanders of the distribution of a subordinated perpetuity, to appear in a Birkhäuser volume on Lévy processes edited by T.Mikosh. Zbl0982.60080MR1833705
  24. [24] M. Yor (Ed.), Exponential Functionals and Principal Values related to Brownian Motion, A collection of research papers, Biblioteca de la Revista Matemática Iberoamericana, Madrid, 1997. Zbl0889.00015MR1648653

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.